MAUDE Adverse Event Report: 3M COMPANY 3M¿; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

3M COMPANY 3M¿; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 9165
Health Effect - Clinical Code No Information (3190)
Date of Event 12/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
Patient was brought to operating room for a right total knee replacement with dr.The grounding pad was applied to the patient's abdomen properly and plugged into the cautery machine, which would not recognize that grounding pad was plugged in.After checking the placement of the pad and re-plugging the cord in, a new grounding pad was placed in the same spot and worked properly.Surgery was delayed as cautery couldn't be used until issue was fixed.Malfunctioning grounding pad and wrapper were brought to front desk for rn.

Brand Name
3M¿
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
3M COMPANY
3m cente, 2510 conway ave.
bldg. 275-5w-06
st paul MN 55144
MDR Report Key7276918
Report Number7276918
Device Sequence Number2301403
Product Code GEI
UDI-Device Identifier00707387462598
UDI-Public(01)00707387462598
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2018
Report Date (Section F) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2020
Device Model Number9165
Device Catalogue Number9165
Device Lot Number2020-04EE
Other Device ID Number34-8706-8758-8
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer01/15/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight98
Date Report Sent to FDA01/15/2018